Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 1, 2016, 5:34 PM EDT for Jackson County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2016, 5:34 PM EDT (21:34 UTC)
- Expired
- Jun 1, 2016, 6:00 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
County Jackson County, GA
The radar
The Atlanta radar (KFFC), 124 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 378 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1425 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
455
WWUS82 KFFC 012134
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT WED JUN 1 2016
GAZ025-012200-
JACKSON GA-
534 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON COUNTY UNTIL 600 PM
EDT...
AT 534 PM EDT...A STRONG THUNDERSTORM WAS OVER JEFFERSON...MOVING
NORTH AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JEFFERSON...COMMERCE...ARCADE...NICHOLSON...PENDERGRASS...TALMO...APP
LE VALLEY AND PEACH STATE SPEEDWAY.
LAT...LON 3402 8353 3414 8378 3427 8364 3415 8339
TIME...MOT...LOC 2134Z 195DEG 12KT 3411 8359
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 1, 3:05 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 1, 3:05 PM EDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 305 PM EDT WED JUN 1 2016 .SHORT TERM /Tonight through Thursday Night/... A summer time pattern will continue as mainly diurnally driven scattered afternoon and evening showers and thunderstorms persist with a moderately unstable and weakly sheared environment in place. Weak disturbances approaching from the west could result in a few showers or even an isolated thunderstorm lingering after midnight... but for the most part... convection should greatly diminish by midnight. Although no widespread organized severe storms are expected... some mid level dry air could enhance storm downdrafts... resulting in a few strong to severe storms producing the occasional 50-60 mph wind gust this afternoon and evening... and this potential threat will likely continue on Thursday. The weakly sheared environment will result in very slow moving storms that will result in locally heavy heavy rain for those fortunate areas that a storm happens to drift over. These areas could easily see anywhere from 0.5 to 1.5 inches in a very short time... but the rain is much needed. Also... cannot rule out some small to medium sized hail with the freezing level down around 12kft... but would expect the main convective threats to be strong... potentially damaging wind gusts... and locally heavy rainfall. Otherwise... expecting partly cloudy afternoons and mostly clear nights with temperatures running about 5-8 degrees above normal. A MAV and MET MOS blend for temperatures and pops looked reasonable through the period. 39 .LONG TERM /Friday through Wednesday/... Did not make too many changes to the current extended forecast grids with this cycle as overall trends still look good. 12Z run of the medium-range models all show some enhancement of the upper ridge over the region Friday into Saturday as the southern plains closed upper low begins shifting east. This may actually provide some suppression of convection...but increase in low-level moisture and instability is likely to offset this somewhat. Best chances for widespread beneficial rainfall still appears to be late Saturday though late Sunday as upper trough axis transits the area along with an associated cold front. Although best upper dynamics remain well north of the state...decent low/mid-level wind field accompanies the front and along with moderate instability indicates we will need to keep an eye on trends for severe thunderstorm potential Sunday. Extended period of good northwesterly upper flow should drive the cold front through the forecast area by early Monday allowing for noticeably drier and milder air to dominate the region Monday through Wednesday. 20 && AVIATION... 18Z Update... VFR conditions expected to prevail through the taf period with brief periods of bkn mid level cut each afternoon... especially in and around afternoon convection. Continue to expect scattered afternoon and evening showers and thunderstorms... with a tempo/prob30 TSRA during the period 18-22z warranted each day. Current ESE winds around 5-7kts should settle out more SSE this afternoon... then back slightly more east tonight. Winds mix down more SSE by 15z Thu... then veer over to SSW by 18z Thu. Speeds around 7kts or less on Thu. //ATL Confidence...18Z Update... Medium on wind direction. High on all other elements. 39 && .PRELIMINARY POINT TEMPS/POPS... Athens 69 91 69 90 / 30 30 30 40 Atlanta 71 90 71 89 / 30 30 30 40 Blairsville 65 83 64 83 / 40 50 40 50 Cartersville 67 89 67 88 / 40 40 30 50 Columbus 70 92 71 93 / 20 30 20 30 Gainesville 69 87 69 88 / 40 40 40 50 Macon 68 93 69 93 / 30 30 20 40 Rome 68 90 67 88 / 30 40 30 50 Peachtree City 67 90 67 90 / 30 30 20 40 Vidalia 71 93 72 92 / 30 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....20 AVIATION...39
Hazardous weather outlook, Jun 1, 11:15 AM EDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1115 AM EDT WED JUN 1 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1115 AM EDT WED JUN 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. ALTHOUGH INSTABILITY IS LIMITED AND SEVERE THUNDERSTORMS ARE NOT EXPECTED...A FEW STRONG STORMS ARE POSSIBLE. THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE FREQUENT LIGHTNING...SMALL HAIL...LOCALLY HEAVY RAINFALL AND STRONG...GUSTY WINDS UP TO 45 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THUNDERSTORM CHANCES GRADUALLY INCREASE THROUGH THE REMAINDER OF THE WEEK AND THIS WEEKEND AS MOISTURE AND INSTABILITY INCREASE ACROSS THE REGION. THUNDERSTORM CHANCES DECREASE ONCE AGAIN AS WE HEAD INTO MONDAY AND TUESDAY. THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE FREQUENT LIGHTNING...SMALL HAIL...LOCALLY HEAVY RAINFALL AND STRONG...GUSTY WINDS UP TO 45 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 1, 5:27 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EDT WED JUN 1 2016
GAZ097-109-111-012200-
WHEELER GA-DODGE GA-LAURENS GA-
527 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER...
NORTHEASTERN DODGE AND SOUTHERN LAURENS COUNTIES UNTIL 600 PM EDT...
AT 527 PM EDT...A STRONG THUNDERSTORM WAS 10 MILES NORTHWEST OF
ALAMO...MOVING NORTH AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CHESTER...CADWELL...RENTZ...CEDAR GROVE AND LOWERY.
LAT...LON 3239 8315 3248 8276 3234 8273 3234 8274
3233 8275 3233 8274 3231 8273 3217 8270
3214 8301
TIME...MOT...LOC 2127Z 166DEG 7KT 3225 8290Special weather statement, Jun 1, 5:29 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT WED JUN 1 2016
GAZ104-106-012200-
SUMTER GA-CRISP GA-
529 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SUMTER AND WESTERN
CRISP COUNTIES UNTIL 600 PM EDT...
AT 529 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHEAST OF
DESOTO...OR 11 MILES SOUTHWEST OF CORDELE. THIS STORM WAS NEARLY
STATIONARY.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CORDELE...COBB...GEORGIA VETERANS MEMORIAL ST PK...FORT EARLY AND
RAINES.
LAT...LON 3184 8386 3184 8389 3185 8392 3185 8394
3186 8394 3186 8393 3188 8393 3191 8392
3191 8406 3203 8401 3194 8375 3182 8385
TIME...MOT...LOC 2129Z 203DEG 1KT 3190 8395Special weather statement, Jun 1, 5:30 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT WED JUN 1 2016
GAZ005-007-012200-
GILMER GA-MURRAY GA-
530 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILMER AND
SOUTHEASTERN MURRAY COUNTIES UNTIL 600 PM EDT...
AT 530 PM EDT...A STRONG THUNDERSTORM WAS 10 MILES WEST OF ELLIJAY...
MOVING NORTHEAST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ELLIJAY...EAST ELLIJAY...CARTERS...TAILS CREEK AND ROUNDTOP.
LAT...LON 3475 8453 3467 8446 3455 8465 3458 8465
3458 8468 3459 8468 3459 8470 3460 8471
3461 8473 3461 8472 3462 8472 3462 8473
3475 8466
TIME...MOT...LOC 2130Z 204DEG 12KT 3464 8465
DJNSpecial weather statement, Jun 1, 5:32 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT WED JUN 1 2016
GAZ047-049-012200-
MORGAN GA-WALTON GA-
532 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORGAN AND WALTON
COUNTIES UNTIL 600 PM EDT...
AT 532 PM EDT...A STRONG THUNDERSTORM WAS NEAR MONROE...MOVING
NORTHEAST AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MONROE...LOGANVILLE...SOCIAL CIRCLE...WALNUT
GROVE...RUTLEDGE...BOSTWICK... BETWEEN...GOOD
HOPE...JERSEY...EBENEZER...HARD LABOR CREEK STATE PARK...
PANNELL...APALACHEE...HERNDONVILLE AND YOUTH.
LAT...LON 3379 8350 3363 8339 3363 8368 3371 8386
3375 8392 3386 8385
TIME...MOT...LOC 2132Z 219DEG 11KT 3375 8371Local storm report, Jun 1, 5:33 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
533 PM EDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG MILAN 32.02N 83.06W
06/01/2016 TELFAIR GA 911 CALL CENTER
911 CALL CENTER RECEIVED REPORT OF TWO TREES DOWN...1
TREE ON HWY 165 AND 1 TREE ON THE TELFAIR COUNTY BORDER
IN MILAN.
&&
EVENT NUMBER FFC1600296
KOVACIKSpecial weather statement, Jun 1, 5:34 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT WED JUN 1 2016
GAZ025-012200-
JACKSON GA-
534 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON COUNTY UNTIL 600 PM
EDT...
AT 534 PM EDT...A STRONG THUNDERSTORM WAS OVER JEFFERSON...MOVING
NORTH AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JEFFERSON...COMMERCE...ARCADE...NICHOLSON...PENDERGRASS...TALMO...APP
LE VALLEY AND PEACH STATE SPEEDWAY.
LAT...LON 3402 8353 3414 8378 3427 8364 3415 8339
TIME...MOT...LOC 2134Z 195DEG 12KT 3411 8359The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:35 PM EDT | Special Weather Statement | FFC | Union | 40 min |
| Jun 1, 1:43 PM EDT | Special Weather Statement | FFC | Dade | 47 min |
| Jun 1, 1:56 PM EDT | Special Weather Statement | FFC | Troup | 34 min |
| Jun 1, 2:11 PM EDT | Special Weather Statement | FFC | Marion, Taylor | 34 min |
| Jun 1, 2:31 PM EDT | Special Weather Statement | FFC | Troup | 29 min |
| Jun 1, 2:34 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Meriwether, Troup | 41 min |
| Jun 1, 2:37 PM EDT | Special Weather Statement | FFC | Polk | 23 min |
| Jun 1, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 44 min |
| Jun 1, 2:55 PM EDT | Special Weather Statement | FFC | Floyd | 35 min |
| Jun 1, 2:58 PM EDT | Special Weather Statement | FFC | Dade | 32 min |
| Jun 1, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Schley, Sumter | 45 min |
| Jun 1, 3:01 PM EDT | Special Weather Statement | FFC | Marion | 29 min |
| Jun 1, 3:04 PM EDT | Special Weather Statement | FFC | White | 26 min |
| Jun 1, 3:05 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Schley, Sumter | 40 min |
| Jun 1, 3:07 PM EDT | Special Weather Statement | FFC | Coweta | 23 min |
| Jun 1, 3:08 PM EDT | Special Weather Statement | FFC | Schley | 37 min |
| Jun 1, 3:17 PM EDT | Special Weather Statement | FFC | Haralson | 28 min |
| Jun 1, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Douglas, Fayette, Fulton | 38 min |
| Jun 1, 3:23 PM EDT | Special Weather Statement | FFC | Paulding | 37 min |
| Jun 1, 3:27 PM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| Jun 1, 3:30 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Jun 1, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Talbot | 40 min |
| Jun 1, 3:37 PM EDT | Special Weather Statement | FFC | Carroll | 23 min |
| Jun 1, 3:40 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 38 min |
| Jun 1, 3:47 PM EDT | Special Weather Statement | FFC | Bartow | 28 min |
| Jun 1, 3:50 PM EDT | Special Weather Statement | FFC | Fannin | 25 min |
| Jun 1, 3:54 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas | 35 min |
| Jun 1, 4:07 PM EDT | Special Weather Statement | FFC | Crisp | 23 min |
| Jun 1, 4:13 PM EDT | Special Weather Statement | FFC | Whitfield | 32 min |
| Jun 1, 4:17 PM EDT | Special Weather Statement | FFC | Peach | 28 min |
| Jun 1, 4:18 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 42 min |
| Jun 1, 4:22 PM EDT | Special Weather Statement | FFC | Murray | 23 min |
| Jun 1, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 44 min |
| Jun 1, 4:33 PM EDT | Special Weather Statement | FFC | Oconee | 27 min |
| Jun 1, 4:35 PM EDT | Special Weather Statement | FFC | Barrow | 25 min |
| Jun 1, 4:37 PM EDT | Special Weather Statement | FFC | Carroll | 23 min |
| Jun 1, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray, Whitfield | 37 min |
| Jun 1, 4:42 PM EDT | Special Weather Statement | FFC | Cobb | 33 min |
| Jun 1, 4:45 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jun 1, 4:56 PM EDT | Special Weather Statement | FFC | Taliaferro | 34 min |
| Jun 1, 5:00 PM EDT | Special Weather Statement | FFC | Cobb | 30 min |
| Jun 1, 5:02 PM EDT | Special Weather Statement | FFC | Oconee | 28 min |
| Jun 1, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren | 51 min |
| Jun 1, 5:14 PM EDT | Special Weather Statement | FFC | Cobb | 31 min |
| Jun 1, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 27 min |
| Jun 1, 5:19 PM EDT | Special Weather Statement | FFC | Twiggs | 26 min |
| Jun 1, 5:20 PM EDT | Special Weather Statement | FFC | Murray | 25 min |
| Jun 1, 5:22 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 38 min |
| Jun 1, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 49 min |
| Jun 1, 5:27 PM EDT | Special Weather Statement | FFC | Laurens | 33 min |
| Jun 1, 5:29 PM EDT | Special Weather Statement | FFC | Crisp | 31 min |
| Jun 1, 5:30 PM EDT | Special Weather Statement | FFC | Gilmer | 30 min |
| Jun 1, 5:32 PM EDT | Special Weather Statement | FFC | Walton | 28 min |
| Jun 1, 5:43 PM EDT | Special Weather Statement | FFC | Gwinnett | 32 min |
| Jun 1, 5:45 PM EDT | Special Weather Statement | FFC | Madison | 30 min |
| Jun 1, 5:46 PM EDT | Special Weather Statement | FFC | Pickens | 29 min |
| Jun 1, 5:48 PM EDT | Special Weather Statement | FFC | Murray | 27 min |
| Jun 1, 5:56 PM EDT | Special Weather Statement | FFC | Madison | 34 min |
| Jun 1, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 30 min |
| Jun 1, 6:04 PM EDT | Severe Thunderstorm Warning | FFC | Pickens | 26 min |
| Jun 1, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Hall | 35 min |
| Jun 1, 6:13 PM EDT | Special Weather Statement | FFC | Gilmer | 32 min |
| Jun 1, 6:17 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
| Jun 1, 6:18 PM EDT | Special Weather Statement | FFC | Newton | 27 min |
| Jun 1, 6:23 PM EDT | Special Weather Statement | FFC | Jasper | 37 min |
| Jun 1, 6:28 PM EDT | Special Weather Statement | FFC | Walton | 32 min |
| Jun 1, 6:32 PM EDT | Special Weather Statement | FFC | Pickens | 28 min |
| Jun 1, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 43 min |
| Jun 1, 6:36 PM EDT | Special Weather Statement | FFC | Rockdale | 24 min |
| Jun 1, 6:43 PM EDT | Special Weather Statement | FFC | Putnam | 32 min |
| Jun 1, 6:47 PM EDT | Special Weather Statement | FFC | Forsyth | 28 min |
| Jun 1, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 31 min |
| Jun 1, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 24 min |
| Jun 1, 6:56 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 34 min |
| Jun 1, 7:01 PM EDT | Special Weather Statement | FFC | Morgan, Rockdale | 29 min |
| Jun 1, 7:03 PM EDT | Special Weather Statement | FFC | Washington | 27 min |
| Jun 1, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 38 min |
| Jun 1, 7:16 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Washington | 30 min |
| Jun 1, 7:57 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.